MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bacterial Infection (1735); Skin Inflammation/ Irritation (4545)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, implanting the device off-label, migration, and inadvertently puncturing the bone or tissue during the procedure have been ruled out as potential causes.Additionally, picking or touching the wound and the patient having contraindicating conditions have been ruled out.However, non-compliance to the ifu was identified as the surgical site was closed using steri-strips and tegaderm.Per the freedom peripheral nerve stimulator system implantation of neurostimulator instructions for use, 05-20200 rev.7 "close the incisions using sterile skin closures and apply dressings.Closures are usually done in two steps, with absorbable sutures for the deeper layer and either nonabsorbable or absorbable sutures for the superficial layer." a curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.Although the cause of the reported issue is unknown, non-compliance to the ifu was identified as the surgical site was closed with steri-strips and tegaderm (user error-clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issues rates remain acceptably low; thus, a capa is not required.Other adverse events issues rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported redness and skin irritation after their trial neurostimulator was pulled.The patient was treated by urgent care and antibiotics were prescribed.A staph infection was identified and the patient was sent to the emergency department where iv antibiotics were prescribed.The patient was allergic to the first antibiotic.However, the second antibiotic cleared up the infection.The patient will be moving forward with the permanent implant although the implanting clinician wants to wait a few months to ensure safety.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key23809955
Report Number3010676138-2025-00284
Device Sequence Number7707693
Product Code GZF
UDI-Device Identifier00850051034369
UDI-Public(01)00850051034369(17)270701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFR4A-TRL-A0
Device Lot NumberSWO250716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexUnknown